MathSciNet Relay Station
MathSciNet bibliographic data
MR616561 58F99 (28D20 58F11)
Rees, M. A minimal positive entropy homeomorphism of the $2$-torus. J. London Math. Soc. (2) 23 (1981), no. 3, 537–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement